# SDR DALA2019121747395

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N348DN
- Make and model: Airbus A321-211
- Aircraft serial: 8258
- Aircraft time: 5,254 hours, 2,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 36ABC INOP, FOUND OPEN AT FLOOR HARNESS, RETERMINATED WH5NVR1
